# SDR QXEA2015100900530

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 11,546 hours, 12,298 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 4151171
- Part serial: 1673
- Condition: Smoke
- Location: Lt Mlg
- Part time: 10,654 hours, 11,494 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT,  NOTICED LT OUTSIDE MAIN BRAKE SMOKING.  LANDING AND BRAKING WAS NORMAL.  PERFORMED GVI OF AXLE WITH NO DEFECTS NOTED.  R & R NR 1 MAIN WHEEL TIRE ASSY IAW MAINTENANCE 6324101.  PERFORMED FUNCTIONAL TEST OF THE ANTI-SKID CONTROL SYS IAW AMM TASK 32-46-00-720-801.  FUNCTIONAL CHECKED GOOD.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
